# SDR 7L7R2021110100001

- Difficulty date: September 7, 2021
- Submitted: November 1, 2021
- Operation: General aviation
- Filed by: Lift Maintenance LLC, repair station 7L7R550D
- Aircraft: N947L
- Make and model: Diamon DA 40 NG
- Aircraft serial: 40NC041
- Aircraft time: 1,919 hours
- Engine: Austro E4
- Engine time: 2,040 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Gear
- Part number: E4A30000201
- Part serial: 1028
- Condition: Failed
- Location: Engine
- Part time: 82 hours
- Component: Fuel Pump, Austro
- Component part number: E4A30000BHY
- Stage of operation: CL
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ENGINE QUIT ON CLIMB OUT. SAFE RETURN TO AIRFIELD. FOUND TEETH MISSING ON HIGH PRESSURE FUEL PUMP AND CAMSHAFT. REPLACED THE ENGINE AND FUEL PUMP.
